Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 62, NWS Miami, FL

September 28, 2022Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Sep 28, 2022, 3:04 AM EDT for Palm Beach County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 28, 2022, 3:04 AM EDT (07:04 UTC)
Expired
Sep 28, 2022, 3:30 AM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Palm Beach County, FL

The radar

The Melbourne radar (KMLB), 141 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:45 PM EDTTornado WatchSPC12 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.1 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2022-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2022-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
2.3
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted.

523 
WFUS52 KMFL 280704
TORMFL
FLC099-280730-
/O.NEW.KMFL.TO.W.0062.220928T0704Z-220928T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
304 AM EDT Wed Sep 28 2022

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Northeastern Palm Beach County in southeastern Florida...

* Until 330 AM EDT.
    
* At 304 AM EDT, a severe thunderstorm capable of producing a tornado
  was located over Juno Ridge, or near Juno Beach, moving north at 35
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Jupiter, Palm Beach Gardens, Tequesta, Jupiter Farms and Philo
  Farms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2692 8003 2684 8020 2696 8027 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 0704Z 161DEG 30KT 2686 8011 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

SB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 28, 1:33 AM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Sep 28, 1:33 AM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Miami FL
133 AM EDT Wed Sep 28 2022

...New AVIATION...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian continues to slowly move northward through the
southeastern Gulf of Mexico towards the west coast of Florida. Outer
rain bands will continue to move across the region for the rest of
tonight and then again on Wednesday as well. With periods of heavy
rainfall continuing to move across the region during this time
frame, the potential for significant flooding will remain in place
across all of South Florida. So far, a widespread 3 to 5 inches of
rain has fallen over the eastern half of South Florida with a few
areas seeing upwards of 7 inches over the past 24 hours. In general,
an additional 6 to 8 inches of rainfall will be possible across the
region with isolated amounts of 12 inches. Therefore, the Flood
Watch will remain in effect for all of South Florida during this
time frame. The storm surge aspect of the storm will begin tonight
and likely reach its peak on Wednesday. With Hurricane Ian slowing
down as it approaches the coast, storm surge impacts could be
significant especially across the Collier County coastline.

As Hurricane Ian gets closer to the west coast of Florida, winds
will increase area wide later tonight and throughout the day on
Wednesday. The highest winds will be found mainly over the western
half of South Florida where sustained tropical storm force winds
will be possible. Farther to the east, winds will not be as strong,
however, frequent gusts to tropical storm force strength will be
possible late tonight into Wednesday.

As all of South Florida remains on the northeastern side of the
storm, the environment will continue to support the potential for a
few tornadoes through tonight and most of the day on Wednesday. A
Tornado Watch currently remains in effect for all of South Florida
through the early morning hours on Wednesday. The threat for
tornadoes should gradually diminish later on Wednesday afternoon as
the storm begins to move farther to the north.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian will still be close enough on Wednesday night into
Thursday to continue to have impacts across South Florida during
this time frame. With forecast trends pushing slightly eastward, the
possibility of tropical storm force wind gusts will last throughout
the day on Thursday. The chances of showers and thunderstorms will
gradually decrease later on Thursday as Hurricane Ian continues to
move away from the region. Winds begin to slowly decrease Thursday
night and Friday but will stay gusty. By the weekend and into early
next week,

For the end of the week and into the upcoming weekend, Ian will
continue to weaken as it moves farther away from the region. This
will allow for the chances of showers and thunderstorms to gradually
decrease as a drier air mass filters into South Florida. Winds will
gradually decrease as well, however, they will remain out of the
south southwest during this time frame.

&&

.AVIATION...
(06Z TAFS)
Issued at 129 AM EDT Wed Sep 28 2022

Bands of rain and scattered storms will continue through the day.
Timing of the bands will be a bit difficult, so beyond the first
several hours of the TAF, will handle with prevailing groups.
Expect winds and gusts away from storms to continue increasing
through the day. The current TAF may be on the conservative side
with gusts, especially at APF. Expect stronger gusts in squalls.

&&

.MARINE...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous marine conditions will continue across the local waters
through Thursday night as Hurricane Ian moves slowly northward in
the Gulf of Mexico. Conditions across the Atlantic and Gulf waters
will gradually improve on Friday and into the upcoming weekend.

&&

.BEACHES...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous beach conditions will continue across all South Florida
beaches through at least Thursday as Hurricane Ian slowly approaches
the west coast of Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            88  79  89  77 /  80  70  60  50
West Kendall     87  78  89  75 /  80  70  60  50
Opa-Locka        87  78  89  77 /  80  70  60  50
Homestead        87  78  87  75 /  80  70  60  50
Fort Lauderdale  87  80  89  77 /  90  70  60  50
N Ft Lauderdale  87  80  88  77 /  90  70  60  50
Pembroke Pines   87  78  88  76 /  80  70  60  50
West Palm Beach  87  78  88  76 /  90  80  70  50
Boca Raton       89  78  90  76 /  90  70  60  50
Naples           85  79  84  76 /  90  80  70  50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ067-068-071>075-168-172>174.

     Flood Watch through Thursday morning for FLZ063-066>075-168-
     172>174.

     Hurricane Warning for FLZ063-066-069-070.

     Storm Surge Warning for FLZ069-075.

     Storm Surge Watch for FLZ174.

AM...Hurricane Watch for AMZ610.

     Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ657.

     Hurricane Warning for GMZ656-676.

&&

SHORT TERM...CWC
LONG TERM....CWC
AVIATION...Harrigan
Hazardous weather outlook, Sep 27, 5:22 PM EDT, 9 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
522 PM EDT Tue Sep 27 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
282130-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
522 PM EDT Tue Sep 27 2022

...Hurricane Ian Continues to Move Northward in the Gulf...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

Please refer to the Hurricane Local statement and Hurricane Threat
and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Sep 27, 9:09 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
909 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     TSTM WND DMG     2 SSW PLANTATION        26.10N 80.26W
09/27/2022                   BROWARD            FL   PUBLIC

            LARGE TREE DOWN IN THE PUBLIX PLAZA NEAR
            I-595 AND PINE ISLAND RD.

&&

DH
Local storm report, Sep 27, 10:30 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1030 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TORNADO          2 E COOPER CITY         26.07N 80.23W
09/27/2022                   BROWARD            FL   PUBLIC

            PUBLIC REPORT OF TORNADO WITNESSED ON THE
            GROUND, WITH SUBSEQUENT DAMAGE ALSO
            WITNESSED. REPORT RELAYED VIA SOCIAL MEDIA.

&&

DH
Local storm report, Sep 27, 10:33 PM EDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1033 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     TORNADO          2 NNE LION COUNTRY SAFA 26.73N 80.35W
09/27/2022                   PALM BEACH         FL   PUBLIC

            PUBLIC REPORT OF WITNESSING A TORNADO AS
            WELL AS NUMEROUS TREE BRANCHES DOWN AND A
            TREE WITH A 12 INCH TRUNK SNAPPED.

&&

DH
Local storm report, Sep 27, 11:59 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1159 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     TORNADO          3 WSW DELRAY BEACH      26.44N 80.13W
09/27/2022                   PALM BEACH         FL   PUBLIC

            VIDEO FROM THE PUBLIC SHOWS TORNADO ON THE
            GROUND NEAR KINGS POINT, FL.

&&

ATV
Local storm report, Sep 28, 12:14 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1214 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TORNADO          3 WSW DELRAY BEACH      26.44N 80.13W
09/27/2022                   PALM BEACH         FL   BROADCAST MEDIA

            MEMBER OF THE MEDIA REPORTED DAMAGE TO CARS
            AND INFRASTRUCTURE IN KINGS POINT. DAMAGE
            INCLUDES OVERTURNED AND TOPPLED CARS WITH
            WINDOWS BLOWN OUT AND A LARGE TREE TRUNK
            DRIVEN THROUGH AN APARTMENT BUILDING. REPORT
            RELAYED VIA SOCIAL MEDIA.

&&

ATV
Local storm report, Sep 28, 2:07 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MIAMI FL
207 AM EDT WED SEP 28 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     TROPICAL STORM   5 SSE MIAMI BEACH       25.75N 80.10W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT MEASURED
            A GUST OF 58 MPH.

0742 PM     TROPICAL STORM   3 N KEY BISCAYNE        25.73N 80.16W
09/27/2022                   AMZ651             FL   BUOY

            BUOY STATION VAKF1 VIRGINIA KEY, FL MEASURED
            A GUST OF 44 MPH.

0815 PM     TROPICAL STORM   2 E DANIA BEACH         26.06N 80.11W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION XDAN DANIA PIER MEASURED A
            GUST OF 55 MPH.

0815 PM     TROPICAL STORM   3 NE DANIA BEACH        26.09N 80.11W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION XPEG PORT EVERGLADES
            MEASURED A GUST OF 60 MPH.

0818 PM     TROPICAL STORM   3 ENE DANIA BEACH       26.08N 80.10W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION PEGF1 2 NE DANIA BEACH
            MEASURED A 63 MPH GUST.

0910 PM     TROPICAL STORM   2 S LIGHTHOUSE POINT    26.26N 80.08W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION XHBI HILLSBORO INLET
            MEASURED A GUST OF 45 MPH.

1010 PM     TROPICAL STORM   2 SE AVENTURA           25.94N 80.12W
09/27/2022                   AMZ651             FL   MESONET

            MESONET STATION 1843W FSWN SUNNY ISLES BEACH
            MEASURED A GUST OF 44 MPH.

0738 PM     TROPICAL STORM   3 SW KEY BISCAYNE       25.66N 80.19W
09/27/2022                   AMZ630             FL   MESONET

            MESONET STATION XKBS BISCAYNE BAY LIGHT 20
            MEASURED A GUST OF 51 MPH.

0745 PM     TROPICAL STORM   3 SSW MIAMI BEACH       25.77N 80.15W
09/27/2022                   AMZ630             FL   MESONET

            MESONET STATION XDGE BISCAYNE BAY HARBOR
            PILOTS MEASURED A GUST OF 45 MPH.

0747 PM     TROPICAL STORM   3 SSW MIAMI BEACH       25.77N 80.15W
09/27/2022                   AMZ630             FL   MESONET

            MESONET STATION XBBH DODGE ISLAND MEASURED A
            GUST OF 51 MPH.

1105 PM     TROPICAL STORM   3 E LIBERTY CITY        25.82N 80.18W
09/27/2022                   AMZ630             FL   MESONET

            MESONET STATION XMSP MORNINGSIDE PARK
            MEASURED A GUST OF 47 MPH.

0930 PM     TROPICAL STORM   2 E DELRAY BEACH        26.47N 80.06W
09/27/2022                   AMZ650             FL   MESONET

            MESONET STATION 1847W FSWN DELRAY BEACH
            NORTH MEASURED A GUST OF 44 MPH.

0950 PM     TROPICAL STORM   2 SE DELRAY BEACH       26.44N 80.06W
09/27/2022                   AMZ650             FL   MESONET

            MESONET STATION 1840W FSWN DELRAY BEACH
            ATLANTIC DUNES MEASURED A GUST OF 43 MPH.

1029 PM     TROPICAL STORM   2 WNW JUPITER           26.94N 80.12W
09/27/2022                   AMZ650             FL   MESONET

            MESONET STATION FW8656 JUPITER MEASURED A
            GUST OF 59 MPH.

1054 PM     TROPICAL STORM   2 ESE LAKE WORTH        26.61N 80.03W
09/27/2022                   AMZ650             FL   BUOY

            BUOY STATION LKWF1 LAKE WORTH PIER, FL
            MEASURED A GUST OF 43 MPH.

1118 PM     TROPICAL STORM   1 N JUNO BEACH          26.89N 80.06W
09/27/2022                   AMZ650             FL   MESONET

            MESONET STATION XJUP JUNO BEACH PIER
            MEASURED A GUST OF 46 MPH.

0933 PM     TROPICAL STORM   1 NE BOCA RATON         26.37N 80.09W
09/27/2022                   PALM BEACH         FL   MESONET

            MESONET STATION XBOC BOCA RATON MEASURED A
            GUST OF 42 MPH.

0750 PM     TROPICAL STORM   1 SSW CORAL GABLES      25.72N 80.28W
09/27/2022                   MIAMI-DADE         FL   MESONET

            MESONET STATION 0081W 1.0 SW CORAL GABLES
            MEASURED A GUST OF 46 MPH.

0750 PM     TROPICAL STORM   2 NW MIAMI              25.79N 80.22W
09/27/2022                   MIAMI-DADE         FL   MESONET

            MESONET STATION 0235W 1.6 NW MIAMI MEASURED
            A GUST OF 56 MPH.

0800 PM     TROPICAL STORM   2 ENE SWEETWATER        25.77N 80.34W
09/27/2022                   MIAMI-DADE         FL   PUBLIC

            DOWN TREES. SHINGLES AND AWNINGS BLOWN DOWN
            IN NEIGHBORHOOD AND ON THE STREET.

1000 PM     TROPICAL STORM   HOMESTEAD               25.47N 80.47W
09/27/2022                   MIAMI-DADE         FL   MESONET

            MESONET STATION 1807W FSWN MIAMI DADE
            COLLEGE HOMESTEAD MEASURED A GUST OF 45 MPH.

1021 PM     TROPICAL STORM   2 ENE MIAMI LAKES       25.92N 80.28W
09/27/2022                   MIAMI-DADE         FL   ASOS

            ASOS STATION KOPF MIAMI OPA LOCKA MEASURED A
            GUST OF 40 MPH.

1208 AM     TROPICAL STORM   6 SSE PRINCETON         25.43N 80.35W
09/28/2022                   MIAMI-DADE         FL   MESONET

            MESONET STATION XTKY TURKEY POINT MEASURED A
            GUST OF 53 MPH.

1209 AM     TROPICAL STORM   4 SSE PRINCETON         25.47N 80.37W
09/28/2022                   MIAMI-DADE         FL   AWOS

            AWOS STATION KHST HOMESTEAD AFB MEASURED A
            GUST OF 44 MPH.

0138 AM     TROPICAL STORM   1 NE PERRINE            25.63N 80.30W
09/28/2022                   MIAMI-DADE         FL   MESONET

            MESONET STATION XSOM SOUTH MIAMI MEASURED A
            GUST OF 48 MPH.

1246 AM     TROPICAL STORM   2 WNW EAST NAPLES       26.15N 81.77W
09/28/2022                   COLLIER            FL   ASOS

            ASOS STATION KAPF NAPLES MUNICIPAL MEASURED
            A GUST OF 40 MPH.

0816 PM     TROPICAL STORM   1 E DANIA BEACH         26.06N 80.13W
09/27/2022                   BROWARD            FL   MESONET

            MESONET STATION XPES PORT EVERGLADES SOUTH
            MEASURED A GUST OF 43 MPH.

1014 PM     TROPICAL STORM   1 NW DANIA BEACH        26.07N 80.15W
09/27/2022                   BROWARD            FL   ASOS

            ASOS STATION KFLL FORT LAUDERDALE/HOLLYWOOD
            INTL AIRPORT MEASURED A GUST OF 41 MPH.

1037 PM     TROPICAL STORM   4 W PEMBROKE PINES      26.02N 80.40W
09/27/2022                   BROWARD            FL   MESONET

            MESONET STATION FW1651 PEMBROKE PINES
            MEASURED A GUST OF 43 MPH.

1106 PM     TROPICAL STORM   3 SE FORT LAUDERDALE    26.10N 80.12W
09/27/2022                   BROWARD            FL   MESONET

            MESONET STATION AU497 FORT LAUDERDALE
            MEASURED A GUST OF 42 MPH.

0100 AM     TROPICAL STORM   3 ESE MIRAMAR           25.97N 80.31W
09/28/2022                   BROWARD            FL   MESONET

            MESONET STATION XFLM FLAMINGO MEASURED A
            GUST OF 43 MPH.

&&

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 8:05 PM EDTFlash Flood WarningMFLMiami-Dade115 min
Sep 27, 8:14 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 27, 8:26 PM EDTFlash Flood WarningMFLBroward2 hr
Sep 27, 8:27 PM EDTTornado WarningMFLCollier33 min
Sep 27, 8:28 PM EDTTornado WarningMFLBroward, Palm Beach32 min
Sep 27, 8:37 PM EDTTornado WarningMFLBroward23 min
Sep 27, 8:52 PM EDTTornado WarningMFLCollier, Hendry23 min
Sep 27, 9:01 PM EDTTornado WarningMFLPalm Beach29 min
Sep 27, 9:14 PM EDTTornado WarningMFLCollier31 min
Sep 27, 9:28 PM EDTTornado WarningMFLPalm Beach32 min
Sep 27, 9:29 PM EDTTornado WarningMFLPalm Beach31 min
Sep 27, 9:33 PM EDTTornado WarningMFLCollier27 min
Sep 27, 9:36 PM EDTSpecial Marine WarningMFL24 min
Sep 27, 9:38 PM EDTSpecial Marine WarningMFL37 min
Sep 27, 9:45 PM EDTTornado WarningMFLPalm Beach15 min
Sep 27, 9:55 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade35 min
Sep 27, 9:57 PM EDTTornado WarningMFLPalm Beach33 min
Sep 27, 10:03 PM EDTTornado WarningMFLCollier, Hendry27 min
Sep 27, 10:21 PM EDTTornado WarningMFLPalm Beach11 min
Sep 27, 10:23 PM EDTTornado WarningMFLCollier, Hendry37 min
Sep 27, 10:31 PM EDTTornado WarningMFLPalm Beach14 min
Sep 27, 10:45 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Sep 27, 11:35 PM EDTTornado WarningMFLBroward25 min
Sep 28, 12:20 AM EDTTornado WarningMFLBroward, Palm Beach25 min
Sep 28, 12:38 AM EDTTornado WarningMFLBroward22 min
Sep 28, 12:45 AM EDTTornado Warning Tornado observedMFLBroward, Palm Beach30 min
Sep 28, 12:56 AM EDTTornado WarningMFLCollier22 min
Sep 28, 1:00 AM EDTTornado WarningMFLBroward, Hendry, Palm Beach15 min
Sep 28, 1:18 AM EDTTornado WarningMFLBroward, Hendry, Palm Beach27 min
Sep 28, 1:26 AM EDTTornado WarningMFLBroward, Palm Beach19 min
Sep 28, 2:19 AM EDTAreal Flood AdvisoryMFLGlades, Hendry, Palm Beach116 min
Sep 28, 2:37 AM EDTTornado WarningMFLHendry, Palm Beach8 min
Sep 28, 2:53 AM EDTTornado WarningMFLPalm Beach23 min
Sep 28, 5:11 AM EDTTornado WarningMFLPalm Beach34 min
Sep 28, 5:46 AM EDTSpecial Marine WarningMFL29 min
Sep 28, 5:54 AM EDTTornado WarningMFLPalm Beach15 min
Sep 28, 7:34 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Sep 28, 7:38 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Sep 28, 7:48 AM EDTRiver Flood WarningMFLGlades8 days
Sep 28, 9:41 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 28, 10:12 AM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr
Sep 28, 10:23 AM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry2 hr
Sep 28, 11:54 AM EDTAreal Flood WarningMFLGlades, Hendry5 hr
Sep 28, 1:17 PM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry19 hr
Sep 28, 3:31 PM EDTSpecial Weather StatementMFLGlades2 hr
Sep 28, 3:38 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach52 min
Sep 28, 3:48 PM EDTSpecial Weather StatementMFLCollier2 hr
Sep 28, 4:03 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Sep 28, 4:19 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach101 min
Sep 28, 4:53 PM EDTAreal Flood AdvisoryMFLPalm Beach67 min
Sep 28, 5:39 PM EDTSpecial Weather StatementMFLGlades96 min
Sep 28, 6:57 PM EDTSpecial Weather StatementMFLGlades2 hr

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.